Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Inserting $ A\sb{p}$-weights


Author: C. J. Neugebauer
Journal: Proc. Amer. Math. Soc. 87 (1983), 644-648
MSC: Primary 42B25; Secondary 42B20
MathSciNet review: 687633
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Necessary and sufficient conditions are given for inserting a single weight $ w \in {A_p}$ between $ u$ and $ \upsilon $, i.e., $ {c_1}u \leqslant w \leqslant {c_2}\upsilon $.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25, 42B20

Retrieve articles in all journals with MSC: 42B25, 42B20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1983-0687633-2
Article copyright: © Copyright 1983 American Mathematical Society